# SDR VTZA96233

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 3418 · Stall Warning System
- Part: Sig Summ Unit
- Part number: C771065
- Condition: Out Of Adjust
- Location: Bs 130
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6424 - IAD-BUF - RETURNED TO IAD DUE TO THE STALL WARNING SYSTEM ACTIVATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED BOTH SIGNAL SUMMING UNITS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
